# SDR HEEA065061

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 2C273
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CARTRIDGE HAD LOW PRESSURE.
